# SDR IPXA2020032553558

- Difficulty date: March 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 26,597 hours, 17,407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** BURNING SMELL IN COCKPIT WITH JUST THE LEFT PACK OPERATING. SWITCHED TO THE RIGHT PACK (LEFT PACK OFF) - SMELL DISSIPATED. DEFERRED PER MEL 21-51-1 L/H PACK CNTRL NO. M 702700. PLACARD INSTALLED. NO DMP.OPERATED LEFT PACK WITH NO ODOR OR FAULTS PER MM 21-51-00 THIS CLEARS DEFERRAL M 702700.
